# SDR USAABB04084

- Difficulty date: September 5, 2004
- Submitted: October 1, 2004
- Operation: Air carrier
- Aircraft: N651US
- Make and model: Boeing 767-2B7
- Aircraft serial: 24764
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Transfer Buss
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

SNN - FLT 71 - AFTER TAKEOFF, THE CREW COULD NOT RETRACT THE FLAPS.  FLIGHT RETURNED TO SNN AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE 115V RIGHT TRANSFER BUSS CIRCUIT BREAKER TRIPPED AND RESET IT.  (M)
